nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
An averaging principle for stochastic dynamical systems with Lévy noise
|
Xu, Yong |
|
2011 |
1-100 |
17 |
p. 1395-1401 7 p. |
artikel |
2 |
A numerical study of the topology of normally hyperbolic invariant manifolds supporting Arnold diffusion in quasi-integrable systems
|
Guzzo, Massimiliano |
|
2009 |
1-100 |
17 |
p. 1797-1807 11 p. |
artikel |
3 |
A test model for fluctuation–dissipation theorems with time-periodic statistics
|
Gershgorin, Boris |
|
2010 |
1-100 |
17 |
p. 1741-1757 17 p. |
artikel |
4 |
Comment on “A variational theory of hyperbolic Lagrangian coherent structures, Physica D 240 (2011) 574–598”
|
Karrasch, Daniel |
|
2012 |
1-100 |
17 |
p. 1470-1473 4 p. |
artikel |
5 |
Computing the Maslov index of solitary waves, Part 2: Phase space with dimension greater than four
|
Chardard, Frédéric |
|
2011 |
1-100 |
17 |
p. 1334-1344 11 p. |
artikel |
6 |
Control of pattern formation by time-delay feedback with global and local contributions
|
Stich, Michael |
|
2010 |
1-100 |
17 |
p. 1681-1691 11 p. |
artikel |
7 |
Desynchronization transitions in nonlinearly coupled phase oscillators
|
Burylko, Oleksandr |
|
2011 |
1-100 |
17 |
p. 1352-1361 10 p. |
artikel |
8 |
Diagnosis and impacts of non-Gaussianity of innovations in data assimilation
|
Pires, Carlos A. |
|
2010 |
1-100 |
17 |
p. 1701-1717 17 p. |
artikel |
9 |
Editorial Board
|
|
|
2010 |
1-100 |
17 |
p. IFC- 1 p. |
artikel |
10 |
Evolution equation for short surface waves on water of finite depth
|
Artiles, W. |
|
2009 |
1-100 |
17 |
p. 1821-1825 5 p. |
artikel |
11 |
Front dynamics in heterogeneous diffusive media
|
Ikeda, Hideo |
|
2010 |
1-100 |
17 |
p. 1637-1649 13 p. |
artikel |
12 |
Interaction properties of complex modified Korteweg–de Vries (mKdV) solitons
|
Anco, Stephen C. |
|
2011 |
1-100 |
17 |
p. 1378-1394 17 p. |
artikel |
13 |
Modulational instability of dark solitons in three wave resonant interaction
|
Conforti, Matteo |
|
2011 |
1-100 |
17 |
p. 1362-1369 8 p. |
artikel |
14 |
Multi-cut solutions of Laplacian growth
|
Abanov, Ar. |
|
2009 |
1-100 |
17 |
p. 1787-1796 10 p. |
artikel |
15 |
Nearly linear dynamics of nonlinear dispersive waves
|
Erdoğan, M.B. |
|
2011 |
1-100 |
17 |
p. 1325-1333 9 p. |
artikel |
16 |
Nonlinear dynamics of oscillators with bilinear hysteresis and sinusoidal excitation
|
Kalmár-Nagy, Tamás |
|
2009 |
1-100 |
17 |
p. 1768-1786 19 p. |
artikel |
17 |
On collapse of wave maps
|
Ovchinnikov, Yu. N. |
|
2011 |
1-100 |
17 |
p. 1311-1324 14 p. |
artikel |
18 |
One-dimensional mapping, modulated phases and Lyapunov exponent for the antiferromagnetic Q -state Potts and multi-site exchange interaction Ising models
|
Ananikian, N.S. |
|
2010 |
1-100 |
17 |
p. 1723-1729 7 p. |
artikel |
19 |
On log log blow-up in higher-order reaction–diffusion and wave equations: A formal “geometric” approach
|
Galaktionov, V.A. |
|
2009 |
1-100 |
17 |
p. 1717-1734 18 p. |
artikel |
20 |
On sequential data assimilation for scalar macroscopic traffic flow models
|
Blandin, Sébastien |
|
2012 |
1-100 |
17 |
p. 1421-1440 20 p. |
artikel |
21 |
On stability of generalized short-crested water waves
|
McBride, Travis |
|
2012 |
1-100 |
17 |
p. 1406-1416 11 p. |
artikel |
22 |
On the complete synchronization of the Kuramoto phase model
|
Ha, Seung-Yeal |
|
2010 |
1-100 |
17 |
p. 1692-1700 9 p. |
artikel |
23 |
On the polynomial integrability of Kirchoff’s equations
|
Llibre, Jaume |
|
2012 |
1-100 |
17 |
p. 1417-1420 4 p. |
artikel |
24 |
On the use of POD-based ROMs to analyze bifurcations in some dissipative systems
|
Terragni, Filippo |
|
2012 |
1-100 |
17 |
p. 1393-1405 13 p. |
artikel |
25 |
Optimal model reduction by empirical spectral methods via sampling of chaotic orbits
|
Bizon, Katarzyna |
|
2012 |
1-100 |
17 |
p. 1441-1449 9 p. |
artikel |
26 |
Permutation complexity via duality between values and orderings
|
Haruna, Taichi |
|
2011 |
1-100 |
17 |
p. 1370-1377 8 p. |
artikel |
27 |
Perturbed Euler top and bifurcation of limit cycles on invariant Casimir surfaces
|
García, Isaac A. |
|
2010 |
1-100 |
17 |
p. 1665-1669 5 p. |
artikel |
28 |
Phase description of nonlinear dissipative waves under space–time-dependent external forcing
|
Tonosaki, Y. |
|
2010 |
1-100 |
17 |
p. 1718-1722 5 p. |
artikel |
29 |
Phase transition in saturated porous media: Pore-fluid segregation in consolidation
|
Cirillo, Emilio N.M. |
|
2011 |
1-100 |
17 |
p. 1345-1351 7 p. |
artikel |
30 |
Punctuated evolution due to delayed carrying capacity
|
Yukalov, V.I. |
|
2009 |
1-100 |
17 |
p. 1752-1767 16 p. |
artikel |
31 |
Recognition of resonance type in periodically forced oscillators
|
Broer, H.W. |
|
2010 |
1-100 |
17 |
p. 1627-1636 10 p. |
artikel |
32 |
Reply to “Comment on ‘Ensemble Kalman filter with the unscented transform”’
|
Luo, X. |
|
2010 |
1-100 |
17 |
p. 1662-1664 3 p. |
artikel |
33 |
Stability of the Boltzmann equation with potential forces on torus
|
Duan, Renjun |
|
2009 |
1-100 |
17 |
p. 1808-1820 13 p. |
artikel |
34 |
Stability of travelling wave solutions for coupled surface and grain boundary motion
|
Beck, Margaret |
|
2010 |
1-100 |
17 |
p. 1730-1740 11 p. |
artikel |
35 |
Stabilization and positioning control of a rolling disk by using the Bogdanov–Takens bifurcation
|
Pérez Polo, Manuel F. |
|
2012 |
1-100 |
17 |
p. 1450-1469 20 p. |
artikel |
36 |
Stationary and oscillatory fronts in a two-component genetic regulatory network model
|
Hardway, Heather |
|
2010 |
1-100 |
17 |
p. 1650-1661 12 p. |
artikel |
37 |
Three-dimensional gravity–capillary waves on water — Small surface tension case
|
Deng, Shengfu |
|
2009 |
1-100 |
17 |
p. 1735-1751 17 p. |
artikel |
38 |
Time-periodic perturbation of a Liénard equation with an unbounded homoclinic loop
|
Messias, Marcelo |
|
2011 |
1-100 |
17 |
p. 1402-1409 8 p. |
artikel |
39 |
Wave train selection behind invasion fronts in reaction–diffusion predator–prey models
|
Merchant, Sandra M. |
|
2010 |
1-100 |
17 |
p. 1670-1680 11 p. |
artikel |